# SDR FDEA201707091889

- Difficulty date: July 9, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 78,546 hours, 14,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR FWD FRAME LOWER WEB BOX BS 1250.75 - 1256.76,  LONGERONS 26-27L FOUND CRACKED.    REPAIR IAW SRM 53-40-15-2R, REPAIR 3,  FIGURE 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
